MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME COMP DRIVER, X25; INSTRUMENT, COMPRESSION

MEDOS INTERNATIONAL SàRL CH VIPER PRIME COMP DRIVER, X25; INSTRUMENT, COMPRESSION
Model Number 286750083
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that hex 25 screws and screwdriver tip were deformed.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).Visual examination of the returned device revealed that the hex lobes on the driver¿s distal tip had become stripped.Device initially reported as a malfunction.Device was returned for evaluation and the observed damage of stripping does not constitute a reportable event.As such, this event is now considered to be a non-reportable malfunction.

Brand Name
VIPER PRIME COMP DRIVER, X25
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8383853
Report Number1526439-2019-51409
Device Sequence Number2977739
Product Code HWN
UDI-Device Identifier10705034507736
UDI-Public(01)10705034507736
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286750083
Device Catalogue Number286750083
Device Lot NumberKM848971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1